# SDR AWXA0000944

- Difficulty date: November 24, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CENTRAL LIGHTING HOLE HAS 1/2 CRACK.  STOP DRILLED CRACK IAW SRM 52-30-01 FIG 101; HFEC IAW B737 NDT PT.6 51-00-00 FIG 23 NO CRACKS NOTED; FABED AND INSTALLED REPAIR DOUBLER IAW 51-70-13 FIG 1 AND 51-40-02
